# SDR SWAA2022053109211

- Difficulty date: May 18, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 36,440 hours, 21,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT FLOOR LIGHT STRIP AT SEAT ROW 8ABC IS DISBONDED / [01] REMOVED AND REINSTALLED PHOTOLUMINESCENT STRIP CORRECTLY AT SEAT ROW 8ABC I/A/W AMM 33-51-15-000-802 AND 33-51-15-400-802.
